Aa
A
A
Close
Avatar universal
Lexapro
Tried Lexapro but felt nauseous all night and kept dropping in and out of sleep the next day. Felt very space too. I have been taking Remeron 30mg but the doctor says I can switch. Should I wean off of Remeron or take both together?
Cancel
5 Answers
Page 1 of 1
Avatar universal
how many mg are you taking of the lexapro?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
AJC
I am not a lexapro fan. I would slowly discontinue the lexapro at least. Do more online research about lexapro and side effects. I have no idea about Remeron.

unhappyat22 has a good point, I wouldn't take more than 2mg at startup, if you decide to take it, that is. If you are not taking it for clinical depression, you have been prescribed the wrong med. Damn off-label law! I think lexapro is bad news.

T
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
228936 tn?1249097848
I sure that most of the symtoms are from wellbutrin. I went through it. Lexapro has less of those effects
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
My doctor had me start at 20 mg. I only took one dose.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I started at 20 Mg. I saw a good commentary about these things. You gotta get away from the cause.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
548568 tn?1291850924
Blank
landbray 119 days no sub but still v... Comment
4 hrs ago
1486688 tn?1333857307
Blank
rockinrobin32 Time to get back on track! Comment
17 hrs ago
973741 tn?1342346373
Blank
specialmom commented on Nighthawk61's status
18 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Depression Community Resources